# SDR AALA201511309006

- Difficulty date: October 29, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 46,485 hours, 26,816 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301500
- Part serial: CC2207
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, RT ELEVATOR UPPER SKIN PANEL HAS DELAMINATION, BETWEEN STATION 1305 & 6009, RIB 4 & 14.  REPLACED ELEVATOR IAW AMM 27-34-41.
